# SDR DALA2024091609029

- Difficulty date: September 14, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N329DN
- Make and model: Airbus A321-211
- Aircraft serial: 7885
- Aircraft time: 21,335 hours, 9,129 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 3029 - DIV - TO DTW DUE TO FORWARD GALLEY OVEN (LOC. 103) STARTED SMOKING WHEN TURNED ON. OVENS TURNED OFF AND SMOKE DISSIPATED. CORRECTIVE ACTION: R/R OVEN AT LOCATION 103. OPS CHECK GOOD. (LP 5595272)
